# SDR UIEA2018081301680

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,504 hours, 18,379 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS RIGHT SIDE IN FLIGHT ASSOCIATED STATUS MSG: WXR SYS. PERFORMED FIM 34-43 FT 801, PERFORMED MAINT MSG ERASE PROCEDURES IAW AMM 31-41-00. WXR SYS STATUS MSG CLEARED, PERFORMED WX SYS BITE PROCEDURES IAW FIM 34-43 FT 805. NO FAULTS NOTED.
